# SDR UPS04143563

- Difficulty date: December 3, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control System
- Condition: Inoperative
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL SLATS WILL NOT EXTEND ON APPROACH. LUBRICATED L/E SLATS AS REQUIRED PER A300 MM 12-22-27-0 SLATS SEEM TO OPERATE WITH LESS NOISE AND RESISTANCE.
